Title: Generalization of Integral Inequalities for Product of Convex Functions
Author(s): M. A. Latif
Pages: 185-190
Cite as:
M. A. Latif, Generalization of Integral Inequalities for Product of Convex Functions, Int. J. Anal. Appl., 5 (2) (2014), 185-190.


In this paper, generalizations of some inequalities for product of convex functions are given.

Full Text: PDF



  1. J.L.W.V. Jensen, On Konvexe Funktioner og Uligheder mellem Middlvaerdier, Nyt. Tidsskr. Math. B., 16 (1905), 49–69.

  2. B.G. Pachpatte, On some inequalities for convex functions, RGMIA Research Report Collection, 6(E) (2003), [ONLINE: http://rgmia.vu.edu.au/v6(E).html].

  3. G. Cristescu, Improved integral inequalities for product of convex functions, Journal of Inequalities in Pure and Applied Mathematics, 6(2005), Issue 2, Article 35.

  4. G. Cristescu and L. Lup¸sa, Non-Connected Convexities and Applications, Kluwer Academic Publishers, Dordrecht / Boston / London, 2002.

  5. Y. J. Cho, M. Matic, J. Pecaric, Two mappings in connections to Jensen’s inequality, Panamerican Mathematical Journal, 12(2002), Number 1, 43-50.

  6. S.S. Dragomir and C.E.M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, 2000. [ONLINE: http://rgmia.vu.edu.au/monographs/]

  7. J. Hadamard, Etude sur les propri´et´es des fonctions enti`eres et en particulier d’une fonction ´ consider´ee par Riemann, J. Math Pures Appl., 58 (1893), 171–215.

  8. D.S. Mitrinivi´c, Analytic Inequalities, Springer Verlag, Berlin/New York, 1970.

  9. R. Webster, Convexity, Oxford University Press, Oxford - New York - Tokyo, 1994.